×

Strong convergence of an iterative algorithm for pseudocontractive mapping in Banach spaces. (English) Zbl 1129.47059

An iteration process for fixed points of pseudocontractive mappings on uniformly smooth Banach spaces is considered in the paper.

MSC:

47J25 Iterative procedures involving nonlinear operators
47H05 Monotone operators and generalizations
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kato, T., Nonlinear semigroups and evolution equations, J. math. soc. Japan, 19, 508-520, (1967) · Zbl 0163.38303
[2] Deimling, K., Zeros of accretive operators, Manuscripta math., 13, 365-374, (1974) · Zbl 0288.47047
[3] Martin, R.H., Differential equations on closed subsets of Banach space, Trans. amer. math. soc., 179, 399-414, (1973) · Zbl 0293.34092
[4] Reich, S., An iterative procedure for constructing zero of accretive sets in Banach spaces, Nonlinear anal., 2, 85-92, (1978) · Zbl 0375.47032
[5] Reich, S., Constructive techniques for accretive and monotone operators, (), 335-345
[6] Goebel, K.; Wirk, W.A., Topics in metric fixed point theory, (1990), Cambridge University Press
[7] Morales, C.H.; Jung, J.S., Convergence of paths for pseudocontractive mappings in Banach spaces, Proc. amer. math. soc., 128, 3411-3419, (2000) · Zbl 0970.47039
[8] Reich, S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. anal. appl., 75, 287-292, (1980) · Zbl 0437.47047
[9] Chidume, C.E., Iterative approximation of Lipschitz strictly pseudocontractive mappings, Proc. amer. math. soc., 99, 283-288, (1987) · Zbl 0646.47037
[10] Chidume, C.E., Approximation of fixed points of strongly pseudocontractive mappings, Proc. amer. math. soc., 120, 545-551, (1994) · Zbl 0802.47058
[11] Chidume, C.E., Global iteration schemes for strongly pseudocontractive maps, Proc. amer. math. soc., 126, 2641-2649, (1998) · Zbl 0901.47046
[12] Morales, C.H.; Chidume, C.E., Convergence of the steepest descent method for accretive operators, Proc. amer. math. soc., 127, 3677-3683, (1999) · Zbl 0937.47057
[13] Chidume, C.E., Iterative solution of nonlinear equations of strongly accretive type, Math. nachr., 189, 49-60, (1998) · Zbl 0911.47063
[14] Chidume, C.E.; Moore, C., Fixed point iteration for pseudocontractive maps, Proc. amer. math. soc., 127, 1163-1170, (1999) · Zbl 0913.47052
[15] Chidume, C.E.; Osilike, M.O., Nonlinear accretive and pseudocontractive operator equations in Banach spaces, Nonlinear anal., 31, 779-789, (1998) · Zbl 0901.47037
[16] Mann, W.R., Mean value methods in iteration, Proc. amer. math. soc., 4, 506-610, (1953) · Zbl 0050.11603
[17] Ishikawa, S., Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. amer. math. soc., 59, 65-71, (1976) · Zbl 0352.47024
[18] Chidume, C.E.; Mutangadura, S.A., An example on the Mann iteration method for Lipschitz pseudocontractions, Proc. amer. math. soc., 129, 2359-2363, (2001) · Zbl 0972.47062
[19] Ishikawa, S., Fixed point by a new iteration method, Proc. amer. math. soc., 4, 147-150, (1974) · Zbl 0286.47036
[20] A. Rafiq, On Mann iteration in Hilbert spaces, Nonlinear Anal. (2006), doi:10.1016/j.na.2006.03.012 · Zbl 1136.47047
[21] Xu, H.K., Viscosity approximation methods for nonexpansive mappings, J. math. anal. appl., 298, 279-291, (2004) · Zbl 1061.47060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.